Alert archive / Virginia / Tornado Warnings in 2006

Tornado Warning 13, NWS Baltimore/Washington

November 16, 2006Prince William County, Virginia

NWS Baltimore/Washington issued this tornado warning at Nov 16, 2006, 12:55 PM EST for Prince William County, Virginia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 16, 2006, 12:55 PM EST (17:55 UTC)
Expired
Nov 16, 2006, 1:17 PM EST
In force
22 min
Issued by
NWS Baltimore/Washington
Area
Counties, with a storm outline in the text

County Prince William County, VA

The radar

The Sterling radar (KLWX), 49 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 10:44 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2006-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2006-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 471 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
471 m²/s²
0-3 km storm-relative helicity
481 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KLWX 161755
TORLWX
VAC153-161830-
/O.NEW.KLWX.TO.W.0013.061116T1755Z-061116T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1255 PM EST THU NOV 16 2006

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN PRINCE WILLIAM COUNTY IN NORTHERN VIRGINIA

* UNTIL 130 PM EST

* AT 1253 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH STRONG ROTATION NEAR TRIANGLE...MOVING
  NORTH AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WOODBRIDGE...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3852 7737 3851 7732 3850 7730 3863 7721
      3868 7727

$$
MANNING
1 follow-up statement
000 
WWUS51 KLWX 161817
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
117 PM EST THU NOV 16 2006

VAC153-161827-
/O.CAN.KLWX.TO.W.0013.000000T0000Z-061116T1830Z/
PRINCE WILLIAM VA-
117 PM EST THU NOV 16 2006

...THE TORNADO WARNING FOR PRINCE WILLIAM COUNTY IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM.

LAT...LON 3852 7737 3851 7732 3850 7730 3863 7721
      3868 7727

$$
MANNING

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Nov 16, 11:11 AM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Nov 16, 11:11 AM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1111 AM EST THU NOV 16 2006

.MESOSCALE...
WATER VAPOR LOOP EARLY THIS MORNING PLACES A STRONG UPPER LOW ACROSS
THE TENNESSEE VALLEY...MOVING TO THE NORTHEAST. A PRONOUNCED DRY
SLOT IS PENETRATING WEST VIRGINIA AND SOUTHWEST VIRGINIA FROM THE
WEST. 13Z SURFACE MESOANALYSIS PLACES A 993MB OCCLUDED CYCLONE IN
SOUTHERN INDIANA...WITH THE OCCLUDED/COLD FRONT CUTTING THROUGH
CENTRAL WEST VIRGINIA SOUTHEAST THROUGH THE CENTRAL CAROLINAS. A
WARM FRONT IS PUNCHING NORTH INTO CENTRAL VIRGINIA...STALLING IN THE
VICINITY OF THE WEST COAST OF THE CHESAPEAKE BAY.

RUC MODEL INDICATES TONGUE OF RICH PRECIPITABLE WATER VALUES IS
MOVING NORTH ALONG THE BLUE RIDGE (INCREASING FROM 12Z RAOB VALUES
OF 1.3 TO 1.7). MEANWHILE...DRY SLOT ALOFT IS OVERRUNNING RICH
BOUNDARY LAYER MOISTURE...WHICH SHOULD INCREASE INSTABILITY AND
CONVECTIVE UPDRAFT STRENGTH. GIVEN RICH PRECIPITABLE WATER VALUES
AND DEWPOINTS JUST BEHIND THE OCCLUDED/COLD FRONT...CURRENT THINKING
IS STRONG CONVECTIVE LINE WILL DEVELOP ALONG THE BOUNDARY WEST OF
CURRENT PRECIPITATION. ROTATING STORMS WILL BE POSSIBLE IN SOUTH TO
NORTH LINE SEGMENTS AHEAD OF THE COLD FRONT.

SHEAR INDICES ARE QUITE HIGH TODAY. WIND PROFILES OBSERVED ON KLWX
WIND PROFILE INDICATE SOUTHEAST WINDS 25 KNOTS AT 1KFT...INCREASING
TO 60 KNOTS FROM THE SOUTH AT 3KFT. 06Z GFS BUFKIT FORECAST
SOUNDINGS INDICATE 0-1 HELICITY GREATER THAN 200 M2/S2 AND 0-1KFT
SHEAR OF 40 KNOTS THIS AFTERNOON...ESPECIALLY ACROSS CENTRAL
VIRGINIA AND LOWER SOUTHERN MARYLAND.

GIVEN ABOVE...THINKING THERE IS A POSSIBILITY FOR MULTIPLE TORNADOES
ACROSS THE REGION THIS AFTERNOON. LOCALLY DAMAGING WINDS WILL OCCUR
IN VICINITY OF STRONGEST UPDRAFTS. ANOMALOUSLY HIGH PRECIPITABLE
WATER VALUES MAY PRODUCE LOCALIZED FLASH FLOODING.

GFS IS PREFERRED MODEL AT THIS TIME GIVEN RECENT ISSUES WITH THE NAM
(OVER-DEEPENING TROUGHS IS SLOWING DOWN TIMING OF COLD FRONT).

&&

.SHORT TERM /TODAY/...
HAVE MADE QUITE A FEW CHANGES TO THE ZONES FOR THE REMAINDER OF
TODAY AND INTO THIS EVENING.

HEADLINES: HAVE ALREADY UPDATED THE ZONES TO ADD THE COASTAL FLOOD
WARNING HEADLINE. WILL ALSO ADD THE TORNADO WATCH.

TEMPERATURES: HAVE RAISED MAX TEMPERATURES MAINLY EAST OF THE BLUE
RIDGE TODAY. CURRENT OBSERVATIONS ALREADY RUNNING IN THE MIDDLE 60S
OVER THE PIEDMONT AREAS OF VIRGINA AND LOWER SOUTHERN MARYLAND.
LOWER 70S ARE LIKELY EAST OF THE BLUE RIDGE TODAY. DEWPOINTS ARE
ALSO RUNNING HIGH TODAY...WITH LOWER 60S OVER THE NORTHERN
CWFA...AND MIDDLE 60S OVER THE PIEDMONT AND LOWER SOUTHERN MARYLAND.
DEWPOINTS IN THE LOWER 70S ARE NOTED OVER THE NC/VA BORDER...AND
ONLY EXPECT THESE VALUES TO ADVECT NORTHWARD THIS AFTERNOON.

POPS: OVERALL THE WORDING IN THE ZONES WILL NOT BE CHANGED FOR THIS
AFTERNOON. THERE WILL BE A 100 PERCENT CHANCE OF RAIN.
HOWEVER...HAVE EXTENDED HIGHER POPS INTO THE EASTERN QUARTER OF THE
CWFA FOR THIS EVENING.

WINDS: HAVE INCREASED THE SUSTAINED WIND SPEEDS OVER THE ENTIRE
FORECAST AREA FOR THIS AFTERNOON. THE INTENSE LOW PRESSURE SYSTEM
WILL ONLY SERVE TO FURTHER TIGHTEN THE SURFACE GRADIENT. MOST PLACES
SHOULD READ SUSTAINED 15 TO 25 MPH...WITH GUSTS UP TO 35 KT OVER
LAND.

QPF: CONTINUED THINKING IS WIDESPREAD 1.5 TO 2 INCHES OF
RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHERE STORMS
TRAIN. THE METRO AREAS OF WASHINGTON DC AND BALTIMORE HAVE THE
LOWEST FLASH FLOOD GUIDANCE FOR TODAY...AROUND THE 1.6 INCH MARK FOR
6 HOURS. THERE WILL BE PONDING OF WATER IN LOW LYING AREAS AND ON
ROADWAYS. FALLEN LEAVES MAY ALSO CLOG STORM DRAINS.

SKY: CLOUDY. A FEW BREAKS POSSIBLE LATER THIS AFTERNOON AS THE DRY
SLOT MOVES OVERHEAD.

&&

.AVIATION...
CIGS ARE MOSTLY IN THE MVFR RANGE...HOWEVER IAD HAS A LIFR CIG AND
VSBY IN HEAVY RAIN. EXPECT CIGS TO AVERAGE MVFR AND BE REDUCED TO
LIFR IN THE HEAVY RAIN. VSBYS ALSO SHOULD AVERAGE MVFR...WITH LIFR
IN THE HEAVY RAINFALL AT THE OTHER AIRPORTS. EVEN THOUGH REGIONAL
RADAR IS SHOWING A BACK EDGE OF PRECIP...EXPECT RE-DEVELOPMENT THIS
AFTERNOON UNDER THE DRY SLOT WITH THUNDERSTORMS. GUSTS WILL ALSO BE
A PROBLEM...WITH 35 KT LIKELY.

&&

.MARINE...
HAVE RAISED A GALE WARNING THROUGH THIS EVENING. CURRENT
OBSERVATIONS ON THE BAY ARE RUNNING AROUND 20 KT SUSTAINED...WITH 15
KT SUSTAINED ON THE TIDAL POTOMAC. ONLY AN INCREASE IN SUSTAINED
SPEEDS ARE EXPECTED WITH THE GRADIENT TIGHTENING. ALREADY HAVE
OBSERVED SOME GUSTS IN THE 30 KT RANGE OVER LAND (NOT PRECIP
RELATED). HAVE GONE AHEAD AND INSERTED 40 KT GUSTS OVER THE COASTAL
WATERS. WILL ALSO ADD THE TORNADO WATCH HEADLINE.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD WARNING UNTIL 12 PM EST FRIDAY FOR DCZ001.

MD...COASTAL FLOOD WARNING UNTIL 12 PM EST FRIDAY FOR MDZ007-011-
     014-016>018.

VA...COASTAL FLOOD WARNING UNTIL 12 PM EST FRIDAY FOR VAZ054.

WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 7 AM EST
     FRIDAY FOR ANZ530>537.

     GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ530>537.

&&

MESOSCALE...SJR
SHORT TERM/AVIATION/MARINE...LISTEMAA
Hazardous weather outlook, Nov 16, 8:08 AM EST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
808 AM EST THU NOV 16 2006

ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-
VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-171000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
808 AM EST THU NOV 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL CROSS THE REGION TODAY. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS COINCIDENT WITH THE FRONT. DAMAGING WIND
GUSTS WILL BE THE PRIMARY THREAT.

IN ADDITION...ONE TO TWO INCHES OF RAINFALL CAN BE EXPECTED ALONG
AND AHEAD OF THE FRONT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.
WIDESPREAD FLOODING IS NOT ANTICIPATED. HOWEVER...RAINFALL COULD
BE HEAVY ENOUGH TO CAUSE ISOLATED FLOODING OF SMALL STREAMS AND
CREEKS...AND OTHER POOR DRAINAGE AREAS.

MODERATE COASTAL FLOODING IS EXPECTED THROUGH TONIGHT AS STRONG
SOUTH WINDS CAUSE WATER LEVELS TO CONTINUE TO RISE ON THE TIDAL
POTOMAC AND CHESAPEAKE BAY. SEE WBCCFWLWX FOR FURTHER DETAILS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND PORTION OF
THE CHESAPEAKE BAY AND THE TIDAL POTOMAC.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MODERATE COASTAL FLOODING WILL BE POSSIBLE WITH HIGH TIDE FRIDAY
MORNING.

SIGNIFICANT RISES WILL BE POSSIBLE ON MAINSTEM RIVERS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

In the hours before

Special weather statement, Nov 16, 10:10 AM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1010 AM EST THU NOV 16 2006

DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-VAZ021-025>031-
036>042-050>057-WVZ050>055-501>504-170000-
DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
INCLUDING THE CITIES OF...WASHINGTON...HAGERSTOWN...FREDERICK...
WESTMINSTER...GAITHERSBURG...COLUMBIA...BALTIMORE...ANNAPOLIS...
WALDORF...ST MARYS CITY...FROSTBURG...CUMBERLAND...STAUNTON...
WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL...
CHARLOTTESVILLE...LEESBURG...CULPEPER...MANASSAS...
MANASSAS PARK...FAIRFAX...ALEXANDRIA...FALLS CHURCH...
FREDERICKSBURG...MARTINSBURG...CHARLES TOWN...BAYARD...
PETERSBURG...KITZMILLER...KEYSER...FORT ASHBY
1010 AM EST THU NOV 16 2006

...SEVERE THUNDERSTORMS ARE EXPECTED WITH TORNADOES POSSIBLE TODAY...

AN INTENSE LOW PRESSURE SYSTEM WILL MOVE FROM THE OHIO VALLEY
TODAY INTO THE NORTHERN GREAT LAKES TONIGHT. A STRONG COLD FRONT
EXTENDING FROM THIS LOW WILL CROSS THE REGION TODAY...REACHING THE
CHESAPEAKE BAY THIS EVENING. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG AND AHEAD OF THE FRONT THIS AFTERNOON.

UNSEASONABLY STRONG WINDS ALOFT WILL LEAD TO SOME THUNDERSTORMS
PRODUCING SEVERE WEATHER TODAY. WINDS IN THE ATMOSPHERE TODAY ALSO
ARE FAVORABLE FOR TORNADOES TO DEVELOP.

THIS STORM SYSTEM HAS A HISTORY OF PRODUCING SEVERE WEATHER AND
TORNADOES FOR THE LAST FEW DAYS.

MUCH OF THE SEVERE WEATHER IS EXPECTED TO BE ALONG AND EAST OF
INTERSTATE 81. THE GREATEST RISK OF SEVERE WEATHER TODAY IS IN THE
BALTIMORE AND WASHINGTON METROPOLITAN AREAS AND SOUTHERN MARYLAND.
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE DURING THE
AFTERNOON HOURS.

IN ADDITION...MUCH OF THE AREA WILL EXPERIENCE MODERATE RAIN
THROUGH THE AFTERNOON HOURS. THE HEAVIEST SHOWERS AND THUNDERSTORMS
WILL PRODUCE A FEW AREAS OF TORRENTIAL RAINFALL WILL BE POSSIBLE
WHICH COULD LEAD TO ISOLATED FLOODING.

EVERYONE ACROSS THE AREA IS URGED TO VERY CLOSELY MONITOR WEATHER
CONDITIONS TODAY. BE PREPARED TO SEEK SAFE SHELTER IMMEDIATELY
TODAY AS THUNDERSTORMS WILL BE MOVING VERY QUICKLY...IN EXCESS OF
50 MPH...LEAVING LITTLE TIME TO SEEK SAFE SHELTER.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER
UPDATES AND ANY POSSIBLE WATCHES AND WARNINGS ON THIS POTENTIALLY
DANGEROUS WEATHER SITUATION.

MANNING
Local storm report, Nov 16, 12:25 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1225 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       N BAKER                 39.23N 78.41W
11/16/2006  M1.30 INCH       HAMPSHIRE          WV   TRAINED SPOTTER

            1.3 INCHES OF RAIN AS OF 12 PM THURSDAY.

1200 PM     HEAVY RAIN       TIMBERVILLE             38.64N 78.77W
11/16/2006  M0.95 INCH       ROCKINGHAM         VA   AMATEUR RADIO

            0.95 INCH OF RAIN AS OF 12 PM THURSDAY. WIND GUST OF 61
            MPH REPORTED.

1215 PM     HEAVY RAIN       BRIDGEWATER             38.38N 78.97W
11/16/2006  M1.86 INCH       ROCKINGHAM         VA   AMATEUR RADIO

            1.86 INCHES OF RAIN AS OF 1215 PM.

&&

JHALE

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 8:03 AM ESTCoastal Flood WarningLWXArlington, City of Alexandria, City of Falls Church22 hr
Nov 16, 11:48 AM ESTFlash Flood WarningLWXAugusta3 hr
Nov 16, 11:50 AM ESTSevere Thunderstorm WarningLWXShenandoah40 min
Nov 16, 12:31 PM ESTTornado WarningLWXSpotsylvania, City of Fredericksburg13 min
Nov 16, 12:35 PM ESTSpecial Marine WarningLWX85 min
Nov 16, 12:40 PM ESTTornado WarningLWXStafford18 min
Nov 16, 1:04 PM ESTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church41 min
Nov 16, 2:45 PM ESTFlash Flood WarningLWXArlington, City of Alexandria3 hr

Nearby

Tornado Warnings in Virginia, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.